# SDR ALG2005F00118

- Difficulty date: November 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N579AL
- Make and model: Cirrus SR22
- Aircraft serial: 1057
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Xmsn Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT TRANSMISSION PRESSURE DROPPED TO ZERO, RETURNED TO NORMAL AND BACK TO ZERO IN A 15 MINUTE FLIGHT.  INSPECTION BY MAINT REVEALED THE NR 8 TAIL ROTOR DRIVE SHAFT HAD FAILED.  A WO WAS OPENED FOR REPAIR OF THIS AIRCRAFT.  REMOVED AND REPLACED TRANSMISSION OIL GAUGE.  (K)
